# SDR DL72S972587

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GUSSET AND HORIZONTAL BEAM AT FS 1273 ON THE VENTRAL STAIRWAY TORQUE BOX WERE FOUND CRACKED PER INSPECTIONS OF S/B 53-0129 AS MANDATED BY AD 94-07-08.  THE CRACKED PARTS WERE REPLACED PER S/B 53-0129 AS DOCUMENTED IN ER/A   363353-14AD.
